# SDR DALA2019091205279

- Difficulty date: September 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 70,557 hours, 52,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT DECK / GALLEY OVERHEAD EMERGENCY LIGHT INOP. REPLACED BATTERIES FWD DROP DOWN CEILING FOR FWD FLIGHT DECK GALLEY OVERHEAD EMRG LIGHT IAW AMM 33-50. OPS CHECK GOOD. (LP6188026)
